On central configurations.

Richard Moeckel

Mathematische Zeitschrift (1990)

  • Volume: 205, Issue: 4, page 499-518
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Moeckel, Richard. "On central configurations.." Mathematische Zeitschrift 205.4 (1990): 499-518. <http://eudml.org/doc/174191>.

@article{Moeckel1990,
author = {Moeckel, Richard},
journal = {Mathematische Zeitschrift},
keywords = {central configurations; Newtonian N-body problem; existence of spatial configurations; bifurcation of spatial configurations},
number = {4},
pages = {499-518},
title = {On central configurations.},
url = {http://eudml.org/doc/174191},
volume = {205},
year = {1990},
}

TY - JOUR
AU - Moeckel, Richard
TI - On central configurations.
JO - Mathematische Zeitschrift
PY - 1990
VL - 205
IS - 4
SP - 499
EP - 518
KW - central configurations; Newtonian N-body problem; existence of spatial configurations; bifurcation of spatial configurations
UR - http://eudml.org/doc/174191
ER -

NotesEmbed ?

top

You must be logged in to post comments.